# SDR UHLA2012101100324

- Difficulty date: October 11, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 21,133 hours, 12,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PLASTIC COVER OBSTRUCTING VIEW OF GIRT BAR INDICATION.  ADJUSTED L2 DOOR ACTUATOR HANDLE ALLOWING INDICATION TO BE VIEWED CORRECTLY, ALL CHECKS GOOD IAW AMM 52-12-2.
